# SDR AWXA200400354

- Difficulty date: March 30, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 64,008 hours, 52,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - A .25 INCH CRACK WAS FOUND IN FUSELAGE SKIN LT SIDE AT LAP SEAM BETWEEN WINDOWS 11 & 12, BS 540, STR 14 LEFT.  MAINTENANCE CUT OUT DAMAGED SECTION OF SKIN JUST BELOW WINDOW BELT BS 540, STR 14 LEFT; FABRICATED 4 EACH FILLERS, A DOUBLER & TRIPLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-03 FIG 48, SHEET 58, DETAIL 31.
